Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 4, 2008, 1:12 AM CST for 4 counties in Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2008, 1:12 AM CST (07:12 UTC)
- Expired
- Mar 4, 2008, 2:00 AM CST
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Dallas County, AL, Hale County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 119 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 9:56 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 040713
SVRBMX
ALC047-065-091-105-040800-
/O.NEW.KBMX.SV.W.0065.080304T0712Z-080304T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
112 AM CST TUE MAR 4 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MARION...
WEST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
EASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
SOUTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 200 AM CST
* AT 108 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEWBERN TO 10 MILES SOUTH OF SURGINER...AND MOVING NORTHEAST
AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAGNOLIA...THOMASTON...VINELAND...UNIONTOWN...FOLSOM...CONSUL...
MORGAN SPRINGS...VALDEN...ELLARDS...SAFFORD...HAMBURG...SPROTT AND
RED FORD.
WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINE AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.
THE NATIONAL WEATHER SERVICE HAS INDICATED SOME WEAK ROTATION WITHIN
THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3201 8779 3261 8760 3284 8738 3284 8711
3219 8733 3220 8736 3227 8744 3227 8750
3214 8752 3212 8761 3201 8761
TIME...MOT...LOC 0712Z 228DEG 41KT 3260 8752 3195 8774
$$
612 follow-up statements
000
WWUS54 KBMX 040730
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CST TUE MAR 4 2008
ALC065-040739-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-080304T0800Z/
HALE AL-
129 AM CST TUE MAR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA.
LAT...LON 3203 8768 3234 8761 3246 8747 3284 8738
3283 8712 3219 8733 3227 8744 3227 8750
3214 8752 3212 8761 3202 8761
TIME...MOT...LOC 0729Z 228DEG 41KT 3273 8735 3208 8757
$$
ALC047-091-105-040800-
/O.CON.KBMX.SV.W.0065.000000T0000Z-080304T0800Z/
MARENGO AL-DALLAS AL-PERRY AL-
129 AM CST TUE MAR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR PERRY...WEST CENTRAL DALLAS AND SOUTHEASTERN MARENGO COUNTIES...
AT 125 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOLSOM TO VINELAND...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALDEN...CENTRAL MILLS...MARION...ELLARDS...SAFFORD...HAMBURG...
MARION JUNCTION...SPROTT...BOGUE CHITTO AND RED FORD.
THE NATIONAL WEATHER SERVICE HAS INDICATED SOME WEAK ROTATION WITHIN
THESE STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
LAT...LON 3203 8768 3234 8761 3246 8747 3284 8738
3283 8712 3219 8733 3227 8744 3227 8750
3214 8752 3212 8761 3202 8761
TIME...MOT...LOC 0729Z 228DEG 41KT 3273 8735 3208 8757
$$
61000
WWUS54 KBMX 040739
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 AM CST TUE MAR 4 2008
ALC091-040749-
/O.CAN.KBMX.SV.W.0065.000000T0000Z-080304T0800Z/
MARENGO AL-
139 AM CST TUE MAR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARENGO COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHWESTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 900 AM CST TUESDAY MORNING FOR ALABAMA.
LAT...LON 3227 8744 3227 8747 3231 8748 3231 8752
3242 8752 3245 8747 3247 8747 3284 8738
3283 8712 3219 8733
TIME...MOT...LOC 0739Z 232DEG 44KT 3277 8724 3214 8742
$$
ALC047-105-040800-
/O.CON.KBMX.SV.W.0065.000000T0000Z-080304T0800Z/
DALLAS AL-PERRY AL-
139 AM CST TUE MAR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR PERRY AND WEST CENTRAL DALLAS COUNTIES...
AT 138 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELLARDS TO 11 MILES SOUTH OF CENTRAL MILLS...MOVING
NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION
JUNCTION...HAMBURG...SAFFORD...SPROTT...BOGUE CHITTO AND RED FORD
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3227 8744 3227 8747 3231 8748 3231 8752
3242 8752 3245 8747 3247 8747 3284 8738
3283 8712 3219 8733
TIME...MOT...LOC 0739Z 232DEG 44KT 3277 8724 3214 8742
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 12:51 AM CST, 21 minutes earlier.
Area forecast discussion, Mar 4, 12:51 AM CST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 AM CST TUE MAR 4 2008 .UPDATE...MESOSCALE DISCUSSION. && .DISCUSSION... A TORNADO WATCH CONTINUES FOR PARTS OF WEST CENTRAL ALABAMA EARLY THIS MORNING. LARGE AREA OF CONVECTION COVERS THE ENTIRE WESTERN HALF OF THE AREA AT THIS TIME. STRONGEST ACTIVITY GENERALLY LOCATED FROM LINDEN SOUTHWARD. SQUALL LINE CONTINUES TO LOOK MORE ORGANIZED...IT IS JUST LOCATED ACROSS SOUTHERN ALABAMA WITH NUMEROUS DAMAGE REPORTS COMING IN FROM MISSISSIPPI. SURFACE BASED INSTABILITY..INCLUDING CAPE AND LI...IS VERY LIMITED IN A NARROW BAND JUST AHEAD OF THE FRONT. EVEN MUCAPES ARE PALTRY. SURFACE DEW POINTS HAVE INCREASED INTO THE 60S ACROSS THE WESTERN HALF OF ALABAMA AHEAD OF THE FRONT WITH SHEAR VALUES VERY HIGH AND MID TO UPPER LEVEL FORCING ENTERING THE PICTURE. EXPECT THE CHANCES OF SEVERE THUNDERSTORMS TO CONTINUE FOR MOST AREAS OVERNIGHT WITH UPPER SUPPORT OVERCOMING THE LACK OF INSTABILITY TO A POINT...BUT SEVERE MAY BE MORE ISOLATED TO SCATTERED IN NATURE. EVEN THOUGH COVERAGE MAY BE A BIT LESS...DO NOT LET YOUR GUARD DOWN DURING THE OVERNIGHT HOURS. THE MAIN THREAT WILL BE DAMAGING WINDS AS LARGE DEPTH OF THE ATMOSPHERE HAS WINDS OVER 50 KTS. ISOLATED TORNADOES AND LOCALIZED HEAVY RAINFALL WILL ALSO BE A THREAT. THE FRONT WILL ENTER THE WESTERN STATE LINE AREA BETWEEN 2 AND 3 AM...SLOWLY ENDING THE THREAT FROM WEST TO EAST THROUGH THE OVERNIGHT HOURS. THE FRONT ENTERS THE I-65 CORRIDOR AROUND 5 OR 6 AM. 75 && .AVIATION...06Z TAF DISCUSSION. THE LINE OF CONVECTIVE ACTIVITY WHICH HAS BEEN THREATENING CENTRAL ALABAMA FOR THE LAST 12 HOURS HAS FINALLY MOVED INTO THE AREA...DROPPING CEILINGS CONSIDERABLY...ENOUGH TO DROP EVERYONE INTO IFR CONDITIONS. THIS LOOKS TO CONTINUE THROUGH MIDDAY ON TUESDAY. AS FAR AS THE CONVECTION GOES...EXPECT TSRA TO MOVE THROUGH THE AREA...ON A NORTHEAST-SOUTHWEST ORIENTATION. TIMING LOOKS TO BE ABOUT THE SAME AS PREVIOUS FORECASTS...WITH BHM AND EET AROUND 09Z...AND ANB/MGM/TOI AROUND SUNRISE TUESDAY...WITH RA PRIOR TO THE TSRA ARRIVAL. && .PREV DISCUSSION... /ISSUED 1132 PM CST MON MAR 3 2008/ DISCUSSION... VIGOROUS UPPER LOW SPINNING ACROSS NORTH CENTRAL TEXAS. THE MID AND UPPER LEVEL FORCING IS FINALLY BEGINNING TO INTERACT WITH THE HIGHER THETA E AIR ACROSS EAST CENTRAL MISSISSIPPI. HENCE...THE THUNDERSTORMS HAVE BECOME MUCH MORE ORGANIZED AND MORE INTENSE IN THE LAST HOUR OR SO. A SQUALL LINE IS DEVELOPING MAINLY FROM INTERSTATE 20 SOUTHWARD WITH SEVERAL BOWING AND LEWPY STRUCTURES NOTED. A TORNADO WATCH WILL BE ISSUED SHORTLY THAT WILL ENCOMPASS PARTS OF WEST CENTRAL ALABAMA GENERALLY FROM TUSCALOOSA TO LOWNDES AND WESTWARD. EXPECT THESE THUNDERSTORMS TO CONTINUE EAST NORTHEAST FOR THE NEXT SEVERAL HOURS AND INCREASE IN INTENSITY. SEVERE THREAT WILL INCREASE ACROSS WEST CENTRAL AREAS BY 11 PM. TIMING ON THE CURRENT HWO STILL LOOKS REASONABLE FOR AREAS FARTHER EAST. THE ONLY UNCERTAINTIES AT THIS TIME WILL BE IF THE SQUALL LINE ACCELERATES... THE TIMING WILL BE JUST A BIT SOONER...AT LEAST FOR AREAS CENTRAL. THE MAIN MODE OF STORMS WILL BE A SQUALL LINE...WITH A DISTINCT DAMAGING WIND THREAT. DUE TO THE ENVIRONMENTAL SHEAR IN PLACE...THE RISK OF ISOLATED TORNADO STILL EXISTS. DUE TO THE RATHER SLOW MOVEMENT ACROSS WEST CENTRAL ALABAMA...LOCALIZED HEAVY RAIN HAS ALSO BECOME A THREAT. PLEASE KEEP UPDATED ON THE LATEST STATEMENTS AND WARNINGS THROUGH THE NIGHT. 75/LINHARES .BMX WATCHES/WARNINGS/ADVISORIES... AL...WIND ADVISORY FOR ALL OF CENTRAL ALABAMA UNTIL 6 AM. && 07/07/07
Hazardous weather outlook, Mar 3, 11:47 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1147 PM CST MON MAR 3 2008 ALZ011>015-017>050-041230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1147 PM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF DAMAGING WINDS... TORNADOES...AND LOCALIZED HEAVY RAINFALL...ARE POSSIBLE ACROSS MOST OF CENTRAL ALABAMA OVERNIGHT. FAR NORTHWEST COUNTIES HAVE RECEIVED ONE TO TWO INCHES OF RAIN AND ARE RELATIVELY WORKED OVER. A FEW STRONG STORMS MAY STILL DEVELOP BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING AND GUSTY WINDS THROUGH 3 AM. THE SEVERE THUNDERSTORM THREAT WILL PRIMARILY COME IN THE FORM OF A SQUALL LINE...ALONG AND ADVANCING COLD FRONT PUSHING ACROSS THE REGION. DAMAGING WINDS WILL BE THE MAIN THREAT...BUT DUE TO THE SHEAR IN THE ATMOSPHERE...ISOLATED TORNADOES MAY DEVELOP. AHEAD OF THE STRONG COLD FRONT...SOUTHERLY WINDS WILL BE GUSTY WITH SUSTAINED SPEEDS AROUND 20 MPH WITH A FEW GUSTS TO 35 MPH OR HIGHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MONDAY NIGHTS SEVERE WEATHER THREAT WILL LAST AS LATE AS 10 AM TUESDAY MORNING...MAINLY FOR COUNTIES NEAR THE GEORGIA STATE LINE. GUSTY WINDS WILL LIKELY CONTINUE INTO TUESDAY AFTERNOON BEHIND THE COLD FRONT. ON FRIDAY...THERE IS A SMALL CHANCE OF SNOW IN THE NORTHERN HALF OF CENTRAL ALABAMA. THERE ARE STILL MANY UNCERTAINTIES WITH THIS WEATHER SYSTEM...AND FORECAST CONFIDENCE IS QUITE LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TONIGHT INTO EARLY TUESDAY MORNING. 75/LINHARES
In the hours before
Special weather statement, Mar 3, 11:28 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1128 PM CST MON MAR 3 2008 ALZ022-030-031-040600- GREENE-PICKENS-SUMTER- 1128 PM CST MON MAR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE...PICKENS AND SUMTER COUNTIES UNTIL MIDNIGHT CST... AT 1124 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR WARSAW...OR 13 MILES SOUTH OF ALICEVILLE...MOVING NORTHEAST AT 60 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PLEASANT RIDGE. LEWISTON. BENEVOLA. PIONEER. GORDO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 3, 11:57 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1157 PM CST MON MAR 3 2008 ALZ030-040630- SUMTER- 1157 PM CST MON MAR 3 2008 ...SIGNIFICANT WEATHER ALERT FOR SUMTER COUNTY UNTIL 1230 AM CST... AT 1152 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HALSELL...OR 13 MILES SOUTH OF CUBA...MOVING NORTHEAST AT 60 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... KINTERBISH. WHITFIELD. LILITA. COATOPA. BLUFFPORT. EPES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Mar 4, 12:18 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1218 AM CST TUE MAR 4 2008 ALZ039-040700- MARENGO- 1218 AM CST TUE MAR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR MARENGO COUNTY UNTIL 100 AM CST... AT 1215 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR LAVACA...OR 22 MILES SOUTHWEST OF LINDEN...MOVING NORTHEAST AT 50 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NANAFALIA. SWEET WATER. HALF ACRE. CALVARY. LINDEN. THOMASTON. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:03 PM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 3, 10:51 PM CST | Tornado Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 4, 12:36 AM CST | Severe Thunderstorm Warning | BMX | Marengo | 39 min |
| Mar 4, 12:41 AM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 34 min |
| Mar 4, 12:49 AM CST | Tornado Warning | BMX | Fayette, Tuscaloosa, Walker | 41 min |
| Mar 4, 1:20 AM CST | Tornado Warning | BMX | Walker, Winston | 40 min |
| Mar 4, 1:46 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Perry | 44 min |
| Mar 4, 2:08 AM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Tuscaloosa | 52 min |
| Mar 4, 2:31 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Shelby, Talladega | 44 min |
| Mar 4, 3:03 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 42 min |
| Mar 4, 3:13 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Clay, St. Clair, Talladega | 47 min |
| Mar 4, 3:16 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 44 min |
| Mar 4, 4:00 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 45 min |
| Mar 4, 5:50 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Mar 4, 6:09 AM CST | Flash Flood Warning | BMX | Lowndes | 2 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.